SciELO - Scientific Electronic Library Online

vol.47 número1An introduction to supersymmetry índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados



  • No hay articulos citadosCitado por SciELO

Links relacionados

  • No hay articulos similaresSimilares en SciELO


Revista de la Unión Matemática Argentina

versión On-line ISSN 1669-9637


DRUETTA, María J.. 4-step Carnot spaces and the 2-stein condition. Rev. Unión Mat. Argent. [online]. 2006, vol.47, n.1, pp. 9-21. ISSN 1669-9637.

We consider the 2-stein condition on k-step Carnot spaces S. These spaces are a subclass in the class of solvable Lie groups of Iwasawa type of algebraic rank one and contain the homogeneous Einstein spaces within this class. They are obtained as a semidirect product of a graded nilpotent Lie group N and the abelian group R. We show that the 2-stein condition is not satisfied on a proper 4-step Carnot spaces S.

Palabras clave : 2-stein spaces; k-step Carnot spaces; Einstein spaces; Lie groups of Iwasawa type; Damek-Ricci spaces.

        · texto en Inglés     · Inglés ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License